Chest Infection, Bad Cough & Stuffy Ears — Would Steroids Help?

Discussion in 'Health Talk' started by nomoredreaming, Aug 21, 2019.

    1. nomoredreaming

      nomoredreaming Member

      Tinnitus Since:
      2013
      Cause of Tinnitus:
      tmj
      Hi guys. I have not been on here for a while, but recently I've been suffering with a bad cough which has gone on to make my ears stuffy. Does anyone no why?

      My doctor has given me antibiotics. I've been on them for 4 days, my cough is still the same.

      Been trying to clear my ears, nothing is helping, any tricks?

      Do you think steroids would help with the chest infection and stuffy ears?
       
    2. Extreme
      Paranoid

      Extreme Member

      Tinnitus Since:
      8/2019
      Cause of Tinnitus:
      Unknown
      Chronic sinusitis sufferer through childhood here.
      Often, the combination of antibiotics and steroids is effective in treating sinus infections. Of course, this depends on the person, the antibiotic, the steroid, the dosage, etc. etc. But since your cough hasn't improved at all, I think you may want to ask your doctor what they think about also taking some steroids. It is also possible the antibiotic is not the right one.
      Also, for me the cough is the last thing to go, unfortunately.

      Edit: I just noticed the date. Sorry.... Hopefully you're better by now!
       

Share This Page

Loading...